# SDR R61A202002140181

- Difficulty date: January 28, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N230JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 31,782 hours, 19,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17086119005
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION - CENTER GUSSET CORRODED AS MARKED FR 90 REMOVED CORROSION BY BLENDING ON THE CENTER GUSSET AT FRAME 90. BLENDED AREA IS 2.0" X 2.0" X .015". NOMINAL THICKNESS IS .063". THIS IS OUT OF LIMITS. REF SRM 51-75-16. REMOVED CENTER GUSSET FR 90 REF EMB SRM 51-40-08. INSTALLED CENTER GUSSET FR 90 REF EMB SRM 51-40-08.
